Alert archive / New Jersey / Gale Watches in 2015
Gale Watch 11, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Apr 7, 2015, 4:06 AM EDT. It took effect at Apr 8, 2015, 6:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 7, 2015, 4:06 AM EDT (08:06 UTC)
- In effect from
- Apr 8, 2015, 6:00 AM EDT
- Expired
- Apr 7, 2015, 3:28 PM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
981 WHUS71 KPHI 070806 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 406 AM EDT TUE APR 7 2015 ANZ452>455-072115- /O.CAN.KPHI.SC.Y.0119.000000T0000Z-150407T1000Z/ /O.NEW.KPHI.SC.Y.0120.150408T1000Z-150408T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 406 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY... .. THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM EDT WEDNESDAY. * WINDS...SOUTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-072115- /O.CAN.KPHI.SC.Y.0119.000000T0000Z-150407T1000Z/ /O.NEW.KPHI.GL.A.0011.150408T1000Z-150408T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 406 AM EDT TUE APR 7 2015 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * WINDS...EAST 20 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ ANZ430-431-070915- /O.CAN.KPHI.SC.Y.0119.000000T0000Z-150407T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 406 AM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT ADVISORY CONDITIONS ARE NO LONGER ANTICIPATED, SO THE ADVISORY HAS BEEN CANCELLED. $$
1 follow-up statement
492 WHUS71 KPHI 071928 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT TUE APR 7 2015 ANZ450-451-081000- /O.UPG.KPHI.GL.A.0011.150408T1000Z-150408T2200Z/ /O.NEW.KPHI.GL.W.0017.150408T0600Z-150408T2200Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 328 PM EDT TUE APR 7 2015 ...GALE WARNING IN EFFECT FROM 2 AM TO 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 6 PM EDT WEDNESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHEAST 20 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...6 TO 9 FEET. * TIMING...SMALL CRAFT CONDITIONS WILL DEVELOP THIS EVENING. GALE GUSTS WILL DEVELOP AFTER 200 AM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ431-081000- /O.EXB.KPHI.SC.Y.0120.150408T0200Z-150408T2200Z/ DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 328 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT WEDNESDAY. * WINDS...NORTHEAST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. * TIMING...WINDS WILL SHIFT TO NORTHEAST BY THIS EVENING AND WIND SPEEDS WILL STEADILY INCREASE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-081000- /O.EXT.KPHI.SC.Y.0120.150408T0200Z-150409T2200Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT TUE APR 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EDT THURSDAY... * WINDS...NORTHEAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Apr 7, 3:58 AM EDT, 8 minutes earlier.
Area forecast discussion, Apr 7, 3:58 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
358 AM EDT TUE APR 7 2015
.SYNOPSIS...
A BACKDOOR COLD FRONT WILL PROGRESS SOUTHWARD THROUGH THE AREA
TODAY. THIS FRONT WILL STAY TO OUR SOUTH TONIGHT THROUGH THURSDAY.
MEANWHILE, HIGH PRESSURE BUILDING IN FROM EASTERN CANADA WILL BE
ACCOMPANIED BY PERSISTENT ONSHORE FLOW IN THE MID-ATLANTIC REGION.
THE SAME FRONTAL BOUNDARY IS EXPECTED TO RETURN BACK NORTHWARD AS A
WARM FRONT ON FRIDAY BEFORE A COLD FRONT MOVES THROUGH FRIDAY NIGHT.
HIGH PRESSURE BUILDS INTO THE REGION THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A CDFNT WILL WORK ITS WAY SWD OVER THE REGION THRU THE COURSE OF
THE DAY TODAY AND BRING SHOWERS WITH IT.
LATEST RADAR SHOWED SOME PRECIP W OF BALTIMORE WITH SOME DEVELOPING
IN SRN NJ AND ADDITIONAL PRECIP OVER THE POCONOS. HRRR GUID IS
ONLY PICKING UP THE LARGER AREA W OF BALTIMORE REALLY WELL AND WANTS
TO LESSEN IT/DISSIPATE IT AS IT MOVES EWD. HRRR STILL WANTS TO HOLD
OFF THE BULK OF THE PRECIP, AS DO THE REST OF THE MDLS UNTIL AFTER
DAYBREAK.
STLT IMAGERY AND SFC OBS STILL HAVE HIGH TO MID LEVEL CLOUDS AND THE
AMS IS RELATIVELY DRY, SO HAVE GONE WITH THE TREND AND HAVE PLACED
SOME LOW POPS ERLY WAND HIGHER POPS A BIT LATER THAN THE PREV FCST.
OVERALL, TODAY LOOKS TO BE A CLOUDY AND WARM DAY WITH GENLY PDS OF
LIGHT RAIN.
THE WIND WILL START OFF SWLY IN THE MRNG AND BECOME MORE NELY LATER
IN THE DAY, DEPENDING ON LOCATION, AS THE FRONT PASSES. ONCE THE
WIND SHIFTS, YOU WILL KNOW IT AS SW WIND IS GENLY WARM AND NE IS
NOT.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
THE RAIN STAYS WITH US EARLY TONIGHT BEFORE ENDING. IT WILL
LIKELY BECOME MORE STRATIFORM AND COULD EVEN BE MORE OF A DRIZZLE.
IT LOOKS TO BE A FAIRLY DREARY NIGHT WITH A NE WIND AND WHATEVER
IS FALLING FROM THE SKY. PRECIP SHUD COME TO AN END LATE.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
A STRONG (BETWEEN 1035-1040 MB) SURFACE HIGH WILL BUILD EASTWARD
ACROSS QUEBEC ON WEDNESDAY. A CLASSIC CAD SETUP WILL BE IN PLACE
FOR THE MIDWEEK, INDICATIVE BY THE U-SHAPED MSLP PATTERN AS HIGH
PRESSURE RIDGES SOUTHWARD DOWN INTO MID-ATLANTIC REGION. FORECAST
MODEL SOUNDINGS PICK UP ON THE SHALLOW WEDGE OF COLD AIR NEAR THE
SURFACE THAT REMAINS TRAPPED ON THE EASTERN SIDE OF THE
APPALACHIANS. IN ADDITION TO THE BELOW NORMAL TEMPS, THIS PATTERN
WILL RESULT IN PLENTY OF CLOUDS ALONG WITH PERIODS OF LIGHT RAIN
AND DRIZZLE WEDNESDAY AND THURSDAY.
SOME OF THE COLDER MODEL GUIDANCE IS SHOWING THE POTENTIAL FOR
LIGHT FREEZING RAIN IN NORTHEAST PA AND FAR NORTHWEST NJ OVERNIGHT
WEDNESDAY INTO THE EARLY MORNING THURSDAY. THERE IS STILL
UNCERTAINTY THAT TEMPS FALL BELOW FREEZING AND THAT ICE ACCRETION
WOULD OCCUR IN THESE NORTHERN MOST ZONES. DENSE CLOUD COVER
SHOULD MINIMIZE RADIATIONAL COOLING AND CAA WILL BE ABSENT UNDER
AN EAST TO SOUTHEAST FLOW IN THE BOUNDARY LAYER. EVEN THE COLDEST
GUIDANCE HAS TEMPS HOVERING AROUND 32 DEGREES, WHICH WOULD BE
DIFFICULT FOR ICE TO ACCRETE ON ANYTHING OTHER THAN ELEVATED
SURFACES (TREES/ROAD SIGNS/POWERLINES) GIVEN HOW WARM THE GROUND
IS. NEVERTHELESS, THE NAM AND ABOUT HALF OF THE SREF MEMBERS
SUPPORT FREEZING RAIN ALONG AND NORTH OF I-80 LATE WEDNESDAY
NIGHT, SO IT WOULDN'T BE PRUDENT TO COMPLETELY DISMISS THE
POTENTIAL OF A LIGHT GLAZE.
SOUTHWEST FLOW WILL STRENGTHEN AHEAD OF AN APPROACHING COLD FRONT ON
FRIDAY. A MAJORITY OF THE LATEST MODEL GUIDANCE SHOWS THE CAD WEDGE
ERODING AND THE PRE-FRONTAL WARM SECTOR BECOMING ESTABLISHED OVER
THE FORECAST AREA. AS STATED BY YESTERDAY'S DAY SHIFT FORECASTER,
THE MODELS TEND TO BE TOO AGGRESSIVE WITH THE PROGRESSION OF WARM
FRONTS THIS TIME OF YEAR DUE TO THE PRESENCE OF THE COLD OCEAN
TEMPS. IN SOME CASES, THE CAD WEDGE DOES NOT ERODE UNTIL AFTER THE
COLD FROPA WHICH WOULDN'T BE UNTIL FRIDAY EVENING. THERE WILL
LIKELY BE A NOTICEABLE NORTH TO SOUTH TEMP GRADIENT ON FRIDAY
WITH HIGHS IN THE 70S SOUTH OF THE WARM FRONT AND 60S FARTHER
NORTH (EXCEPT 50S IN THE POCONOS/NORTHWEST NJ WHERE THE HILLY
TERRAIN WILL MAKE IT MORE DIFFICULT TO SCOUR OUT THE COLD). THERE
MAY BE AN OPPORTUNITY FOR THUNDERSTORMS TO DEVELOP IN THE WARM
SECTOR JUST AHEAD OF THE COLD FRONT DURING THE PEAK HEATING HOURS
ON FRIDAY. SPC OUTLOOK FROM YESTERDAY MORNING HAD PLACED A
PORTION OF THE DELMARVA IN A 15 PERCENT PROBABILITY FOR SEVERE
STORMS ON FRIDAY.
COOLER AIR WILL MOVE BEHIND THE COLD FRONT LATE FRIDAY NIGHT. THE
AIRMASS WILL NOT BE EXTREMELY COLD SO TEMPS SHOULD BE NEAR NORMAL
THIS WEEKEND. CANNOT RULE OUT A BRIEF SHOWER IN THE POCONOS WITH
THE PASSAGE OF AN UPPER TROUGH ON SATURDAY. OTHERWISE THE WEEKEND
SHOULD BE DRY AS HIGH PRESSURE BUILDS OVERHEAD.
HIGH PRESSURE MOVES OFFSHORE BY MONDAY. DESPITE RISING HEIGHTS
AND SOUTHERLY FLOW/WAA ALOFT, WARMING AT THE SURFACE WOULD BE
MODERATED BY THE ONSHORE FLOW FROM THE COOLER WATERS.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
VFR CONDS ARE HANGING ON LONGER THAN ANTICIPATED ERLY THIS MRNG
AND THE CURRENT FCST MAY BE TOO PESSIMISTIC. ITS PSBL THAT WE KEEP
THE VFR THRU DAYBREAK (OR EVEN LONGER IN SOME AREAS). HOWEVER, THE
OVERALL TREND IS STILL DOWNWARD LATER THIS MORNING, AS A FRONT
MOVES FROM N TO S ACRS THE AREA. CONDS WILL DROP FROM VFR TO MVFR
AND THEN TO IFR. SOME LIFR CAN NOT BE RULED OUT. ONCE CONDS DROP,
THEY WILL STAY DOWN THRU THE DAY AND INTO TONIGHT. VSBYS MAY
IMPROVE TO VFR BY MIDNIGHT OR SHORTLY THEREAFTER, BUT STILL EXPECT
THE LOW CIGS TO STICK AROUND.
WIND WILL START OUT FROM THE SW, GENLY LESS THAN 10 KTS, BUT WILL
SHIFT TO THE NE AND GUST TO AROUND 20 KT BY LATE AFTN ERLY EVE.
OUTLOOK...
WEDNESDAY THROUGH THURSDAY NIGHT...BREEZY NE WINDS WINDS WILL
SUBSIDE A BIT AFTER WEDNESDAY. THE ONSHORE FLOW WILL RESULT IN A
PROLONGED STRETCH OF LOW CLOUDS AND PERIODS OF RA/DZ. EXPECT IFR
CIGS FOR MAJORITY OF THE PERIOD BUT DO SEE SOME OPPORTUNITY FOR
BRIEF IMPROVEMENTS TO MVFR DURING THE AFTERNOON HOURS EACH DAY.
ABOVE NORMAL CONFIDENCE.
FRIDAY...IFR CIGS IN THE MORNING IMPROVE TO MVFR AND THEN VFR FROM
SOUTH TO NORTH DURING THE DAY. CONFIDENCE IN THIS IMPROVEMENT
HIGHEST IN OUR SOUTHERN TERMINALS. SW WINDS WILL BE GUSTY. SHOWERS
AND POSSIBLY A THUNDERSTORMS WITH A COLD FROPA FRIDAY AFTN/EVE.
SATURDAY...VFR AND BREEZY NW WINDS.
&&
.MARINE...
THE SCA IN EFFECT FOR ERLY THIS MRNG HAS BEEN CANCELLED AS CONDS
REMAIN BELOW CRITERIA. CONDS WILL REMAIN BELOW CRITERIA FOR TODAY
AND MOST OF TONIGHT. THE WIND WILL SHIFT FROM SW TO NE BE LATE
AFTN/ERLY EVE N AND OVERNIGHT S. AND WIND SPEED WILL INCREASE TO
NEAR ADVY CRITERIA BY THE END OF THE PD WITH SEAS RESPONDING IN
KIND.
OUTLOOK...
WEDNESDAY...POTENTIAL FOR GALES, PARTICULARLY IN THE COASTAL
WATERS ADJACENT TO CENTRAL NJ AND DURING THE MORNING HOURS. A GALE
WATCH WAS ISSUED FOR OUR TWO NORTHERN MOST ZONES. ISSUED A SCA FOR
OUR COASTAL ZONES FARTHER SOUTH WHERE NELY WINDS WILL BE SLIGHTLY
WEAKER. WENT 1-2 FT ABOVE WAVEWATCH GUIDANCE FOR WAVE HEIGHTS
BASED ON KNOWN MODEL BIAS IN NE FLOW.
WEDNESDAY NIGHT AND THURSDAY...NELY WINDS DIMINISH BUT MAY STILL BE
NEAR 25 KT OFF THE NJ COAST. SCA STILL EXPECTED TO PERSIST FOR ALL
COASTAL ZONES WITH CHOPPY SEAS OF 5-8 FT.
FRIDAY...SWLY WINDS STRENGTHEN AND SCA CONDITIONS EXPECTED BY
AFTERNOON. 40-50 KT WINDS ARE FORECAST TO DEVELOP NOT TOO FAR ALOFT
BUT VERY WARM AIR MOVING ATOP THE COLDER WATERS DO NOT FAVOR
THESE WINDS TO MIX DOWN TO THE SURFACE.
FRIDAY NIGHT AND SATURDAY...WINDS BECOME NWLY BEHIND COLD FROPA
SHOULD GUST TO UNDER 25 KT. SEAS 4-6 FT FRIDAY NIGHT WILL SUBSIDE TO
4 FT OR LESS BY SATURDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EDT WEDNESDAY FOR
ANZ452>455.
GALE WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON
FOR ANZ450-451.
&&
SYNOPSIS...KLEIN
NEAR TERM...NIERENBERG
SHORT TERM...NIERENBERG
LONG TERM...KLEIN
AVIATION...KLEIN/NIERENBERG
MARINE...KLEIN/NIERENBERGHazardous weather outlook, Apr 7, 3:38 AM EDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 338 AM EDT TUE APR 7 2015 NJZ001-PAZ054-055-080745- SUSSEX-CARBON-MONROE- 338 AM EDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SMALL CHANCE OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE IN THE HIGHER ELEVATIONS OF NORTHEAST PENNSYLVANIA AND FAR NORTHWEST NEW JERSEY OVERNIGHT WEDNESDAY NIGHT. ANY POTENTIAL ICING WOULD LIKELY BE CONFINED TO ELEVATED SURFACES AS THE GROUND REMAINS WARM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ007>010-012>027-PAZ060>062-070- 071-101>106-080745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-BERKS-LEHIGH-NORTHAMPTON-DELAWARE- PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 338 AM EDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-080745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 338 AM EDT TUE APR 7 2015 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-080745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 338 AM EDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 4:06 AM EDT | Small Craft Advisory | PHI | 4 days | |
| Apr 7, 3:28 PM EDT | Gale Warning | PHI | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.